# SDR YENA2025061000578

- Difficulty date: June 10, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N2157J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11397
- Aircraft time: 7,066 hours, 1,297 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 636D0015509
- Part serial: 59367
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 620 hours, 113 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#324, LAX-JFK. (ETOPS).  ENG2 FIRE LOOP A FAULT ( ENGINE FIRE DETECTION SYSTEMS 1) LOOP A ).  REMOVED AND REPLACED ENG # 2 AGB LOOP A ON 6/11/25. NO HITS OR FAULTS IN THE LAST 10 LEGS. MCC REQUEST TO CLEAR MEL. MX-4 UPDATED PLACARD REMOVED. MCC NOTIFIED. MDDR CLEARED.
